U.S. doctors online nowAsk doctors free
NM
A 20-year-old female asked:

i think long-term diamox (acetazolamide) use may be causing ototoxicity. progressively worsening tinnitus that disappeared after a missed dose. what should i do?

1 doctor answer1 doctor weighed in
Dr. Viswanath Chinta
Internal Medicine 14 years experience
Change med: You should be taking Diamox (acetazolamide) for a reason. Stop medicine,, call the doctor who prescribed it. He may put on different med.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.